# SDR AALA20130512004

- Difficulty date: May 11, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 66,582 hours, 35,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGER LIGHT ILLUMINATED WITH GROUND SERVICE BREAKERS TRIPPED.  REPLACED BATTERY CHARGER.  OPS CHECK NORMAL.
